# SDR DALA2025050703523

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 93,556 hours, 12,219 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Burned
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

SHIP 3307 NO.4, RIGHT WING FLAP TRACK FAIRING, AFT MOVABLE FAIRING IS BURNT DUE TO ENGINE TAILPIPE FIRE. CORRECTIVE ACTION: INSTALLED NEW FAIRING PER A330 AMM 57-56. THIS IS RELATED TO THE MCO FIRE ON 4/21/25 AND SDR DALA2025042203114. FAIRING OK FOR SERVICE. (0951574)
